# SDR CVGA112792

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N135DA
- Make and model: Lear 35A
- Aircraft serial: 35A405
- Aircraft time: 16,151 hours, 13,816 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

CABIN PRESSURIZATION STARTED TO CLIMB AT A RATE OF 2000 FT PER MINUTE DURING DESCENT TO KLAS.  PASSING THROUGH FL280, A LOUD POP WAS HEARD AND RUSH OF AIR BEHIND AIRCREW AND CREW IMMEDIATELY DONNED O2 MASKS.  PASSING THROUGH FL220, REGAINED CONTROL OF PRESSURIZATION.
